# SDR UPS04842661

- Difficulty date: July 7, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 3242 · Brake
- Part: Link
- Condition: Broken
- Location: Nr 4 Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 BRAKE COMPENSATING LINK BROKE AND BRAKE SPUN. REMOVED AND REPLACED COMPENSATING LINK IAW MM 32-42-04-4, 32-33-00-2 ATTACHED LINK TO MLG 29046. SECURED LINK TO BRAKE IAW M/M 32-42-01-4 AND 32-33-002
